- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 324912, 10 pages
Dynamics of an Almost Periodic Food Chain System with Impulsive Effects
1Department of Mathematics, Kunming University, Kunming 650031, China
2Department of Mathematics, Aba Teachers College, Wenchuan, Sichuan 623002, China
3City College, Kunming University of Science and Technology, Kunming 650051, China
Received 5 June 2014; Accepted 6 July 2014; Published 21 July 2014
Academic Editor: Yonghui Xia
Copyright © 2014 Yaqin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, pp. 1530–1535, 1992.
- Y. G. Sun and S. H. Saker, “Positive periodic solutions of discrete three-level food-chain model of Holling type II,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 353–365, 2006.
- Y. K. Li, L. H. Lu, and X. Y. Zhu, “Existence of periodic solutions in n-species food-chain system with impulsive,” Nonlinear Analysis: Real World Applications, vol. 7, no. 3, pp. 414–431, 2006.
- R. Xu, L. Chen, and F. Hao, “Periodic solutions of a discrete time Lotka-Volterra type food-chain model with delays,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 91–103, 2005.
- C. X. Shen, “Permanence and global attractivity of the food-chain system with Holling IV type functional response,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 179–185, 2007.
- H. Baek, “A food chain system with Holling type IV functional response and impulsive perturbations,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1152–1163, 2010.
- G. H. Cui and X. P. Yan, “Stability and bifurcation analysis on a three-species food chain system with two delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3704–3720, 2011.
- Z. Liu, S. Zhong, and X. Liu, “Permanence and periodic solutions for an impulsive reaction-diffusion food-chain system with ratio-dependent functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 173–188, 2014.
- F. Brauer and A. C. Soudack, “Coexistence properties of some predator-prey systems under constant rate harvesting and stocking,” Journal of Mathematical Biology, vol. 12, no. 1, pp. 101–114, 1981.
- V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, 1989.
- G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2012.
- D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical, 1993.
- A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
- S. W. Zhang and D. J. Tan, “Permanence in a food chain system with impulsive perturbations,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 392–400, 2009.
- L. Bai and K. Wang, “Almost periodic solution of a non-autonomous food chains system with Holling's type II functional response,” Soochow Journal of Mathematics, vol. 28, no. 3, pp. 267–279, 2002.
- Y. Xia, J. Cao, H. Zhang, and F. Chen, “Almost periodic solutions of -species competitive system with feedback controls,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 503–522, 2004.
- X. Z. Meng and L. S. Chen, “Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays,” Journal of Theoretical Biology, vol. 243, no. 4, pp. 562–574, 2006.
- X. Lin and F. Chen, “Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 548–556, 2009.
- Y. Li and T. Zhang, “Permanence and almost periodic sequence solution for a discrete delay logistic equation with feedback control,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1850–1864, 2011.
- T. Zhang, Y. Li, and Y. Ye, “On the existence and stability of a unique almost periodic solution of Schoener's competition model with pure-delays and impulsive effects,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1408–1422, 2012.
- Z. Tian-Wei-Tian, “Multiplicity of positive almost periodic solutions in a delayed Hassell-Varley-type predator-prey model with harvesting on prey,” Mathematical Methods in the Applied Sciences, vol. 37, no. 5, pp. 686–697, 2014.
- T. W. Zhang, Y. K. Li, and Y. Ye, “Persistence and almost periodic solutions for a discrete fishing model with feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1564–1573, 2011.
- T. Zhang and X. Gan, “Existence and permanence of almost periodic solutions for Leslie-Gower predator-prey model with variable delays,” Electronic Journal of Differential Equations, vol. 2013, no. 105, pp. 1–21, 2013.
- T. W. Zhang and X. R. Gan, “Almost periodic solutions for a discrete fishing model with feedback control and time delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 150–163, 2014.
- T. W. Zhang, “Almost periodic oscillations in a generalized Mackey-Glass model of respiratory dynamics with several delays,” International Journal of Biomathematics, vol. 7, no. 3, Article ID 1450029, 22 pages, 2014.